A 26-year-old female asked:
I take abilify (aripiprazole) for bipolar disorder. it sometimes causes uncontrollable speech if i run out or if i'm exhausted. what could be happening? tourette's?
1 doctor answer • 2 doctors weighed in
Clinical Psychology 36 years experience
Discuss w/ doctor: Who prescribed abilify (aripiprazole). There are tourette's pts who are given this to control that symptom. I suppose, like sometimes happens with newer drugs - symptoms may be elicited. Your doctor should be told about this in detail. A different drug or dose may relieve you. Also, try not to get exhausted. Bipolar (or any) psychiatric condition is worsened by fatigue. Talk therapy may help you find balance.
5k viewsReviewed Jun 21, 2020
Last updated Jun 21, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.